ITP OpenIR  > 理论物理所SCI论文
Spheres and prolate and-oblate ellipsoids from an analytical solution of the spontaneous-curvature fluid-membrane model
Liu, QH; Zhou, HJ; Liu, JX; Zhong-Can, OY; Liu, QH , Acad Sinica, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China.
1999
发表期刊PHYSICAL REVIEW E
ISSN1539-3755
卷号60期号:3页码:3227-3233
摘要An analytic solution for the Helfrich spontaneous curvature membrane model [H. Naito, M.Okuda, and pu-Yang Zhong-Can,Phys. Rev. E 48, 2304 (1993); 54, 2816 (1996)], which has the conspicuous feature of representing a circular biconcave shape, is studied. Results show that the solution in fact describes a family of shapes, which can be classified as (i) a flat plane (trivial case), (ii) a sphere, (iii) a prolate ellipsoid, (iv) a capped cylinder, (v) an oblate ellipsoid, (vi) a circular biconcave shape, (vii) a self-intersecting inverted circular biconcave shape, and (viii) a self-intersecting nodoidlike cylinder. Among the closed shapes (ii)-(vii), a circular biconcave shape is the one with a minimum of local curvature energy. [S1063-651X(49)00309-8].
部门归属Acad Sinica, Inst Theoret Phys, Beijing 100080, Peoples R China; Hunan Univ, Dept Phys, Changsha 410082, Peoples R China
关键词Red Blood-cell Axisymmetrical Vesicles Shape Transformations Phase-diagram Deformation Elasticity Equations Pressure Energy
学科领域Physics
URL查看原文
收录类别SCI
WOS记录号WOS:000082778200100
引用统计
被引频次:16[WOS]   [WOS记录]     [WOS相关记录]
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/13102
专题理论物理所SCI论文
通讯作者Liu, QH , Acad Sinica, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China.
推荐引用方式
GB/T 7714
Liu, QH,Zhou, HJ,Liu, JX,et al. Spheres and prolate and-oblate ellipsoids from an analytical solution of the spontaneous-curvature fluid-membrane model[J]. PHYSICAL REVIEW E,1999,60(3):3227-3233.
APA Liu, QH,Zhou, HJ,Liu, JX,Zhong-Can, OY,&Liu, QH , Acad Sinica, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China..(1999).Spheres and prolate and-oblate ellipsoids from an analytical solution of the spontaneous-curvature fluid-membrane model.PHYSICAL REVIEW E,60(3),3227-3233.
MLA Liu, QH,et al."Spheres and prolate and-oblate ellipsoids from an analytical solution of the spontaneous-curvature fluid-membrane model".PHYSICAL REVIEW E 60.3(1999):3227-3233.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
Spheres and prolate (265KB) 开放获取使用许可请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Liu, QH]的文章
[Zhou, HJ]的文章
[Liu, JX]的文章
百度学术
百度学术中相似的文章
[Liu, QH]的文章
[Zhou, HJ]的文章
[Liu, JX]的文章
必应学术
必应学术中相似的文章
[Liu, QH]的文章
[Zhou, HJ]的文章
[Liu, JX]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。